It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-27-2005, 01:16 PM   #1
Veteran
(female)
 
Join Date: Apr 2003
Location: connecticut
Posts: 440
xismybaby HB User
Tetracycline question...

I was on Tetra a while back but I didnt finish all of them...I still have about 23 pills left. I am breaking out for some reason (think because I took BC pills), is it a bad idea if I just start taking the Tetra again? What would happen if I just finished the rest of the bottle? I'm asking this because I really liked Tetracycline and it did stop so much of my breakouts. Would taking 23 pills even have an effect on my skin?
I just counted and I would have enough pills for 12 days
Thanks

Last edited by xismybaby; 05-27-2005 at 01:17 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
yellowed teeth from taking tetracycline - can it ever be bleached? ugly Dental Health 5 02-01-2010 09:46 PM
Just started taking Tetracycline. VM25 Acne 5 10-02-2006 07:15 AM
Does TetraCycline Work for Acne???? kharid_r Acne 1 02-20-2006 08:45 PM
Just started Tetracycline *Question* bretreger Acne 4 09-28-2005 07:18 PM
Tetracycline pill question underdog Acne 10 08-20-2005 06:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!